Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BeautyBabe

It's making me feel ill.

Recommended Posts

My medication (Minocycline) is making me feel ill.

I'm wondering if i should stop taking it.

I feel sick everyday, depressed, i keep crying, i get headaches, and i feel really aggitated. (Apart from a few spots my life is perfect so i can't understand why i am suddenly feeling like this.)

Can anyone out there advise me? Any help or opinions would be great!

Thanks. :angel:

Link to comment
Share on other sites

Maybe bring it up with ur dermatologist or physician. If it doesnt get any better and you're really feeling down you should probably just get off it. Sorry you're not feeling too hot babe, hope you feel better.

Link to comment
Share on other sites

I'm not sure if minocyclines side effects include depression. Tetraycycline antibiotics can make you feel sick as they can upset the stomach pretty easily. Go to see your GP and discuss it with them. They may diagnose it as being something seperate or take you off the minocycline and put you onto a different antibiotic

Link to comment
Share on other sites

Thanks. I really don't know what to do. I've never heard of it being related to depression either.

I just feel quite rough on it really. I don't want to be depressed. It's horrible. I'm never normally like this.

Link to comment
Share on other sites

My medication (Minocycline) is making me feel ill.

I'm wondering if i should stop taking it.

I feel sick everyday, depressed, i keep crying, i get headaches, and i feel really aggitated. (Apart from a few spots my life is perfect so i can't understand why i am suddenly feeling like this.)

Can anyone out there advise me? Any help or opinions would be great!

Thanks. :angel:

how long have you been on it?

supposedly after being on it for more than 6 months, you can get joint aches and fevers. talk to your derm/doctor about it :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×